# SDR FDEA201105211920

- Difficulty date: May 21, 2011
- Submitted: May 23, 2011
- Operation: Air carrier
- Aircraft: N645FE
- Make and model: Doug MD-11F
- Aircraft serial: 48446
- Aircraft time: 73,567 hours, 12,217 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Stop Fitting
- Part number: ARC4125502
- Condition: Cracked
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING OTBD FLAP NR2 SECONDARY UP STOP FITTING FOUND CRACKED.  DAMAGED FITTING REMOVED IAW SRM 51-31-01, REV 46 AND INSTALLED NEW FITTING IAW DWG ARC4125, REV G, THIS REPAIR CLASSIFIED AS MINOR IAW GMM 6-2-100, REV 112.
